# SDR AALA202412177711

- Difficulty date: December 14, 2024
- Submitted: December 17, 2024
- Operation: Air carrier
- Aircraft: N167US
- Make and model: Airbus A321-211
- Aircraft serial: 1442
- Aircraft time: 76,582 hours, 29,491 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Condition: Worn
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: STOP FITTING DOOR CUT OUT AT FRAME 57 AFT CARGO COMPARTMENT IS WORN. REPLACED STOP FITTING DOOR CUT OUT BETWEEN FR57 TO 57A AFT CARGO COMPARTMENT. PER A321 SRM 51-42-11-801 AND DWG E53476500.
